ON LIFTING FIBRATIONS OF GENUS ONE


Kaya C.

COMMUNICATIONS IN ALGEBRA, vol.40, no.3, pp.1173-1178, 2012 (Journal Indexed in SCI) identifier identifier

  • Publication Type: Article / Article
  • Volume: 40 Issue: 3
  • Publication Date: 2012
  • Doi Number: 10.1080/00927872.2011.621496
  • Title of Journal : COMMUNICATIONS IN ALGEBRA
  • Page Numbers: pp.1173-1178

Abstract

We investigate the problem of lifting fibrations of genus one on algebraic surfaces of Kodaira dimension zero. We prove that fibrations on the following surfaces lift: Enriques surfaces, K3 surfaces covering Enriques surfaces, certain hyperelliptic, and quasi-hyperelliptic surfaces.